# SDR SRAA960917

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Failed
- Location: Nr 1 Prop
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT SJ9404 FROM CHS TO HOW, NR 1 ENGINE RPM FLUXED AND DECAYING STEADILY WITH ENGINE TORQUE, TIT, AND FUEL FLOW INDICATIONS FOLLOWING.  SHUT DOWN NR 1 ENGINE AND LANDED WITHOUT INCIDENT AT HOW.  INSPECTED NR 1 ENGINE INTAKE AND EXHAUST, NO DEFECTS FOUND, VISUALLY AND OHM METER USED TO CHECK MAG PLUGS, ALL  CHECKED GOOD.  SUSPECT VALVE HOUSING FAULTY, REPLACED VALVE HOUSING, PERFORMED ENGINE RUN SYSTEM OPS CHECKED GOOD.
